# SDR AALA20130628013

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 71,499 hours, 37,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND SIDE FUSELAGE SKIN CRACKED AT STATION 1437, BETWEEN LONGERONS 3 & 4 RT.  CUT OUT DAMAGE & INSTALLED DOUBLER & FILLER IAW SRM 53-04-00 FIGURE 27.
